# SDR DLL10962018

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 337001090
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLIES DO NOT INDICATE AMBER LIGHT CHARGING COND DURING TEST.  REPLACED POWER SUPPLIES, TEST OK.  LOC ADJ R1 AND L4 DOORS.
